# SDR SAJFCALS098029

- Difficulty date: July 31, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N18718
- Make and model: Boeing 747409F
- Aircraft serial: 30770
- Aircraft time: 23,827 hours, 4,318 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 6363
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING 7A CHECK, FOUND RT MLG ALT EXTENSION, ELECTRIC ACTUATOR FUNCTION OUT (NO ROTATION)
